Nombre de documents

16

DG


Article dans une revue11 documents

  • Vincent Beffara, Damien Gayet. Percolation of random nodal lines. Publications Mathématiques de L'IHÉS, Springer Verlag, 2017, 〈10.1007/s10240-017-0093-0〉. 〈hal-01321096v3〉
  • Damien Gayet, Jean-Yves Welschinger. Universal components of random nodal sets. Communications in Mathematical Physics, Springer Verlag, 2016, 347 (3), pp.777-797. 〈10.1007/s00220-016-2595-x〉. 〈hal-01122840〉
  • Damien Gayet, Jean-Yves Welschinger. Betti numbers of random real hypersurfaces and determinants of random symmetric matrices. Journal of the European Mathematical Society, European Mathematical Society, 2016, 18 (4), pp.733-772. 〈hal-00715060〉
  • Damien Gayet, Jean-Yves Welschinger. Lower estimates for the expected Betti numbers of random real hypersurfaces. Journal of the London Mathematical Society, London Mathematical Society, 2014, (2), 90 (no. 1), pp.105-120. 〈10.1112/jlms/jdu018〉. 〈hal-00799627〉
  • Damien Gayet, Jean-Yves Welschinger. Expected topology of random real algebraic submanifolds. Journal of the Institute of Mathematics of Jussieu, Cambridge University Press (CUP), 2014, pp.10.1017/S1474748014000115. 〈10.1017/S1474748014000115〉. 〈hal-00846761v2〉
  • Damien Gayet. Smooth moduli spaces of associative submanifolds. Quarterly Journal of Mathematics, Oxford University Press (OUP), 2014, pp.10.1093/qmath/hat042. 〈10.1093/qmath/hat042〉. 〈hal-00532891v3〉
  • Damien Gayet. Vanishing theorems for associative submanifolds. Quarterly Journal of Mathematics, Oxford University Press (OUP), 2014, 65 (4), pp.1213-1240. 〈hal-00416114v4〉
  • Damien Gayet, Jean-Yves Welschinger. What is the total Betti number of a random real hypersurface?. Journal für die reine und angewandte Mathematik, Walter de Gruyter, 2012, 2014 (689), pp.137-168. 〈10.1515/crelle-2012-0062〉. 〈hal-00608248〉
  • Damien Gayet, Frederik Witt. Deformations of associative submanifolds with boundary. Advances in Mathematics, Elsevier, 2011, 226 (3), pp.2351-2370. 〈hal-00258055v2〉
  • Damien Gayet, Jean-Yves Welschinger. Exponential rarefaction of real curves with many components. Publ. Math. Inst. Hautes Études Sci., 2011, 113, pp.69-96. 〈hal-00484611〉
  • Damien Gayet. Hypersurfaces symplectiques réelles et pinceaux de Lefschetz réels. Journal of Symplectic Geometry, International Press, 2008, 6 (3), pp.247-266. 〈hal-00115876v2〉

Ouvrage (y compris édition critique et traduction)1 document

  • Damien Gayet. L'invention du Réel, Les dessous philosophiques de l'astronomie, De Boeck. 2014. 〈hal-01609348〉

Pré-publication, Document de travail4 documents

  • Vincent Beffara, Damien Gayet. Percolation without FKG. IF_PREPUB. 2017. 〈hal-01626674〉
  • Damien Gayet, Jean-Yves Welschinger. Betti numbers of random nodal sets of elliptic pseudo-differential operators. IF_PREPUB. 34. 2014. 〈hal-00999485〉
  • J. Duval, D. Gayet. Rational convexity of non generic immersed lagrangian submanifolds. 2008. 〈hal-00362807〉
  • Damien Gayet. Seiberg-Witten invariants and real curves. In french. 2004. 〈hal-00001505〉